Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2015, 10:47 PM CDT for Barton County, Rice County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 10:47 PM CDT (03:47 UTC)
- Expired
- May 9, 2015, 11:17 PM CDT
- In force
- 30 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Barton County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KICT 100347
SVRICT
KSC009-159-100430-
/O.NEW.KICT.SV.W.0095.150510T0347Z-150510T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1047 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
WESTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...
MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...LYONS...ELLINWOOD...CHASE...BUSHTON...RAYMOND...
FREDERICK...SILICA AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9860 3852 9818 3837 9815 3817 9845
3817 9847 3826 9847 3826 9883
TIME...MOT...LOC 0346Z 216DEG 44KT 3818 9866
HAIL...0.75IN
WIND...70MPH
$$
JAKUB3 follow-up statements
461
WWUS53 KICT 100358
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT SAT MAY 9 2015
KSC009-159-100430-
/O.CON.KICT.SV.W.0095.000000T0000Z-150510T0430Z/
BARTON KS-RICE KS-
1058 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN BARTON AND WESTERN RICE COUNTIES...
AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLINWOOD...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...LYONS...ELLINWOOD...CHASE...BUSHTON...RAYMOND...
FREDERICK...SILICA AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9860 3852 9818 3837 9815 3817 9845
3817 9847 3826 9847 3826 9883
TIME...MOT...LOC 0358Z 214DEG 38KT 3827 9859
HAIL...<.75IN
WIND...60MPH
$$
JAKUB972
WWUS53 KICT 100410
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT MAY 9 2015
KSC009-159-100430-
/O.CON.KICT.SV.W.0095.000000T0000Z-150510T0430Z/
BARTON KS-RICE KS-
1110 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN BARTON AND WESTERN RICE COUNTIES...
AT 1109 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLINWOOD...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYONS...ELLINWOOD...CHASE...BUSHTON...RAYMOND...FREDERICK AND SILICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9860 3852 9818 3837 9815 3817 9845
3817 9847 3826 9847 3826 9865
TIME...MOT...LOC 0409Z 218DEG 33KT 3833 9851
HAIL...<.75IN
WIND...60MPH
$$
JAKUB528
WWUS53 KICT 100417
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1117 PM CDT SAT MAY 9 2015
KSC009-159-100426-
/O.CAN.KICT.SV.W.0095.000000T0000Z-150510T0430Z/
BARTON KS-RICE KS-
1117 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON AND
WESTERN RICE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3852 9860 3852 9818 3837 9815 3817 9845
3817 9847 3826 9847 3826 9865
TIME...MOT...LOC 0414Z 216DEG 44KT 3837 9847
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 9:58 PM CDT, 49 minutes earlier.
Area forecast discussion, May 9, 9:58 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 958 PM CDT SAT MAY 9 2015 .MESOSCALE DISCUSSION... ISSUED AT 958 PM CDT SAT MAY 9 2015 STRONG DEEP LAYER SHEAR IS ENCOUNTERING MORE MARGINAL/MODEST INSTABILITY FURTHER EAST ACROSS CENTRAL KANSAS AT LATE EVENING. WHILE A SEVERE RISK WILL CONTINUE INTO PART OF THE OVERNIGHT THE WINDOW FOR A HIGHER END SEVERE THREAT MAY BE WANING A BIT. THE MORE LINEAR SCENARIO IS PANNING OUT BASED ON LATEST RADAR TRENDS WITH A GRADUAL UPSCALE POSSIBLE THROUGH MIDNIGHT. RISK FOR HEAVY RAIN IN THE FLOOD WATCH FOR TONIGHT IS ALSO MARGINAL AFTER MIDNIGHT...THOUGH A SLOWER EVOLUTION OF THE UPPER SYSTEM INTO SUNDAY SUGGESTS A THREAT FOR HEAVY CONVECTIVE RAINS WILL CONTINUE ALONG/EAST OF THE TURNPIKE...SO WILL KEEP FLOOD WATCH HEADLINE GOING. KED && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 250 PM CDT SAT MAY 9 2015 MAIN FORECAST CONCERNS: POTENTIAL FOR SEVERE WEATHER AND LOCALLY HEAVY RAINFALL TONIGHT AND SUNDAY. INITIAL ROUND OF THUNDERSTORMS CONTINUES TO MOVE THROUGH PORTIONS OF CENTRAL/SOUTH CENTRAL/SOUTHEAST KS THIS AFTERNOON...IN ASSOCIATION WITH A LEAD VORT LOBE EJECTING OUT OF THE UPPER LOW OVER THE FOUR CORNERS. THIS INITIAL ACTIVITY COULD HAVE HAIL/WINDS APPROACHING SEVERE LIMITS...BUT IT IS EXPECTED TO REMAIN MARGINAL GIVEN LIMITED INSTABILITY. CLEARING OVER THE CENTRAL/SOUTHERN HIGH PLAINS CONTINUES TO OCCUR RAPIDLY...AND EXPECTING ISOLATED TO WIDELY SCATTERED SUPERCELL THUNDERSTORMS TO DEVELOP THIS PM/EVE IN THAT REGION AS MARGINAL- MODERATE INSTABILITY DEVELOPS IN A STRONGLY SHEARED ENVIRONMENT. STORM DEVELOPMENT WILL BE AIDED BY 850 WIND CONVERGENCE BENEATH DIFFLUENT FLOW ALOFT. GIVEN MAINLY A NORTHWARD TRAJECTORY FOR STORM MOTIONS...THE BRUNT OF THIS ACTIVITY SHOULD REMAIN WEST OF HIGHWAY 14 INTO THIS EVENING BUT WILL NEED TO KEEP MONITORING CLOSELY. AS THE UPPER LOW ADVANCES NORTHEAST OVER THE CENTRAL HIGH PLAINS TONIGHT...STRONGER FORCING WILL SPREAD EASTWARD INTO CENTRAL/SOUTH CENTRAL KS. SHEAR VECTORS BACK TO MORE SOUTHWESTERLY (AS MID-UPPER FLOW ALOFT BACKS)...WHICH WOULD SUPPORT LINEAR BANDING OF CONVECTION DEVELOPING AND MOVING NORTHEAST ACROSS CENTRAL/SOUTH CENTRAL KS OVERNIGHT. MID-LEVEL LAPSE RATES WILL STEEPEN AND 850 MOISTURE TRANSPORT WILL DRAMATICALLY INCREASE...ALLOWING MARGINAL-MODERATE INSTABILITY TO DEVELOP IN A STRONGLY SHEARED ENVIRONMENT. POTENTIALLY SIGNIFICANT WIND DAMAGE (VIA BOW ECHOES AND/OR MESO- VORTICIES) COULD ACCOMPANY SOME OF THIS ACTIVITY...IN ADDITION TO LARGE HAIL. A TORNADO WILL BE POSSIBLE (GIVEN LOW LCL'S...2-5 M2/S2 EHI'S...AND LOW-LEVEL CAPE) IF STORMS CAN ROOT THEMSELVES CLOSE TO THE SURFACE. NOT OVERLY EXCITED ABOUT FLASH FLOOD WATCH...BUT THINK LOCALLY HEAVY RAINFALL IS POSSIBLE MAINLY IN SOUTHEAST KS...WHERE SEVERE WEATHER WILL CONTINUE INTO SUNDAY WITH MULTIPLE ROUNDS OF STORMS OVERALL. THE NAM-WRF SEEMS TO HAVE HAD THE BETTER HANDLE ON SLOWER EVOLUTION OF THE UPPER LOW EJECTION AND DRYLINE ADVANCEMENT AND LEANED WITH THIS MODEL THROUGH SUNDAY. IT HAS THE DRYLINE AROUND I-135 AT MIDDAY...PUSHING INTO THE FLINT HILLS SUNDAY AFTERNOON. MODERATE- STRONG INSTABILITY IS LIKELY GIVEN PARTIAL CLEARING/HEATING CAN OCCUR ALONG/EAST OF DRYLINE. LINEAR BANDED SEVERE STORM DEVELOPMENT IS LIKELY ALONG THE DRYLINE...WITH ISOLATED SUPERCELLS POSSIBLE EAST OF THE DRYLINE IN EASTERN OKLAHOMA/FAR SOUTHEAST KS. WILL KEEP A SEVERE MENTION IN FORECAST FOR THE FLINT HILLS/SOUTHEAST KS...WITH THREATS OF LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO. THE UPPER LOW WILL SHIFT NORTHEAST OUT OF THE CENTRAL PLAINS SUNDAY NIGHT INTO EARLY NEXT WEEK. THUNDERSTORMS WILL GRADUALLY SHIFT EAST OUT OF FAR SOUTHEAST KS SUNDAY EVE...THEN COOLER/DRIER AIR WILL PUSH IN FOR MONDAY/TUESDAY. JMC .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 250 PM CDT SAT MAY 9 2015 MEDIUM RANGE MODELS INDICATE ANOTHER UPPER LOW DEVELOPING AND SETTLING INTO THE SOUTHWESTERN STATES TOWARD NEXT WEEKEND. GULF MOISTURE SHOULD GRADUALLY RETURN MID-LATE WEEK WITH LEE TROUGHING INDUCING SOUTHERLY FLOW. A SHORTWAVE IS PROGGED TO EJECT NORTHEAST ACROSS KANSAS/OKLAHOMA IN THE WEDNESDAY-THURSDAY TIMEFRAME WHICH WILL BRING A CHANCE OF SHOWERS/THUNDERSTORMS. SHEAR/INSTABILITY LOOK TO INCREASE BY SATURDAY OVER ESPECIALLY WESTERN/CENTRAL KANSAS. THIS COULD SUPPORT STRONG-SEVERE STORMS BACK IN THE FORECAST. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 636 PM CDT SAT MAY 9 2015 STRONG UPPER LOW WILL MIGRATE NORTHEAST ACROSS THE CENTRAL HIGH PLAINS TONIGHT INTO MIDDAY SUNDAY. MODERATE INSTABILITY AND STRONG DEEP LAYER SHEAR WILL SUPPORT SEVERE CONVECTION MOVING ACROSS WESTERN KANSAS THIS EVENING. SOME OF THE SHORT TERM MODELS CONTINUE TO SUPPORT DEVELOPMENT EASTWARD INTO PARTS OF CENTRAL KANSAS OVERNIGHT. FOR NOW WILL MAINTAIN VCTS UNTIL CONVECTIVE PROBABILITIES/STORMS INCREASE OR APPROACH THE TERMINALS. THE OVERALL EVOLUTION/MOVEMENT OF THIS STORM SYSTEM IS A BIT SLOWER NOW...SO CHANCES FOR STRONG TO SEVERE CONVECTION WILL LINGER ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE DAY ON SUNDAY. MVFR CIGS ARE EXPECTED OVERNIGHT ACROSS PARTS OF CENTRAL AND SOUTHEAST KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 78 45 67 / 40 20 10 0 HUTCHINSON 59 75 43 67 / 40 10 10 0 NEWTON 61 78 44 65 / 40 20 10 0 ELDORADO 63 78 45 66 / 40 40 10 0 WINFIELD-KWLD 64 78 46 68 / 40 40 10 0 RUSSELL 56 71 39 64 / 80 10 10 0 GREAT BEND 54 72 40 65 / 70 10 10 0 SALINA 60 75 43 65 / 60 10 10 0 MCPHERSON 60 76 43 65 / 50 10 10 0 COFFEYVILLE 65 78 50 68 / 60 80 60 0 CHANUTE 65 78 48 67 / 70 60 60 0 IOLA 65 78 48 66 / 80 60 50 0 PARSONS-KPPF 65 78 50 68 / 70 70 60 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR KSZ052-053-068-069- 083-092. FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR KSZ070>072- 093>096-098>100. &&
Hazardous weather outlook, May 9, 9:45 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 945 PM CDT SAT MAY 9 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 945 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS OVER WESTERN KANSAS WILL CONTINUE TO DEVELOP AND MOVE INTO PARTS OF CENTRAL AND PERHAPS SOUTH CENTRAL KANSAS OVERNIGHT. THE GREATEST RISK APPEARS TO BE ALONG AND WEST OF A LINCOLN TO HUTCHINSON TO ANTHONY LINE. DAMAGING WINDS TO 75 MPH...GOLF BALL SIZE HAIL AND A TORNADO WILL BE POSSIBLE. STORMS THAT MAKE IT FURTHER EAST TO ALONG AND EAST OF THE KANSAS TURNPIKE ARE NOT EXPECTED TO BE AS STRONG...WITH THE SEVERE RISK BECOMING MORE MARGINAL...WITH STRONG WIND GUSTS TO 60 MPH AND HAIL ONLY NICKEL TO QUARTER SIZE. LOCALIZED FLOODING WILL ALSO BE A THREAT TONIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE STORMS ARE LIKELY SUNDAY AFTERNOON AND EARLY EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE KANSAS TURNPIKE. GOLF BALL SIZE HAIL..70 MPH WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE STRONGER STORMS. STORMS WILL BE BACK IN THE FORECAST FOR THE END OF THE WORK WEEK WITH AT LEAST SOME STRONG STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...MAINLY WEST OF I-135...AND FOR SUNDAY AFTERNOON GENERALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 9, 10:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL GREAT BEND 38.36N 98.81W
05/09/2015 M0.88 INCH BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED DIME TO NICKEL SIZE HAIL WITH
HEAVY RAIN AND ZERO VISIBILITIES.
&&
JMRLocal storm report, May 9, 10:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1037 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLOOD GREAT BEND 38.36N 98.81W
05/09/2015 BARTON KS PUBLIC
REPORT OF STREET FLOODING FROM SOCIAL MEDIA.
&&
JMRSpecial weather statement, May 9, 10:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1037 PM CDT SAT MAY 9 2015 KSZ032-047-048-100415- ELLSWORTH KS-RUSSELL KS-BARTON KS- 1037 PM CDT SAT MAY 9 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS... SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS... NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 1115 PM CDT * AT 1035 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLAFLIN...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES AND VERY HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WILSON...CLAFLIN...DORRANCE AND ODIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3887 9866 3887 9831 3846 9856 3855 9876 TIME...MOT...LOC 0335Z 209DEG 27KT 3858 9862 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 10:23 PM CDT | Areal Flood Warning | ICT | Barton | 6 hr |
| May 9, 10:37 PM CDT | Special Weather Statement | ICT | Barton | 38 min |
| May 9, 11:15 PM CDT | Special Weather Statement | ICT | Lincoln | 45 min |
| May 9, 11:20 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| May 10, 4:35 AM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Cowley, Elk, Greenwood, Labette and 4 more | 15 hr |
| May 10, 8:42 AM CDT | Special Weather Statement | ICT | Elk | 33 min |
| May 10, 2:29 PM CDT | Special Weather Statement | ICT | Cowley | 31 min |
| May 10, 2:59 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| May 10, 3:29 PM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| May 10, 4:01 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 10, 4:44 PM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 10, 5:34 PM CDT | Special Weather Statement | ICT | Wilson | 26 min |
| May 10, 5:48 PM CDT | Special Weather Statement | ICT | Woodson | 27 min |
| May 10, 6:49 PM CDT | Special Weather Statement | ICT | Allen | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.